RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 3, Pages 465–468 (Mi mz11222)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients

N. F. Valeeva, A. Eskermesulyb, Ya. T. Sultanaevc

a Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa
b L. N. Gumilev Eurasian National University
c Bashkir State Pedagogical University, Ufa

Keywords: differential operator, deficiency index, fundamental system of solutions, asymptotics.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01095a
Ministry of Education and Science of the Russian Federation
This work was supported in part by the Russian Foundation for Basic Research under grant 15-01-01095a and by the Ministry of Education and Science of the Russian Federation.


DOI: https://doi.org/10.4213/mzm11222

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:3, 486–490

Bibliographic databases:

Received: 27.03.2016

Citation: N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Mat. Zametki, 100:3 (2016), 465–468; Math. Notes, 100:3 (2016), 486–490

Citation in format AMSBIB
\Bibitem{ValEskSul16}
\by N.~F.~Valeev, A.~Eskermesuly, Ya.~T.~Sultanaev
\paper On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 3
\pages 465--468
\mathnet{http://mi.mathnet.ru/mz11222}
\crossref{https://doi.org/10.4213/mzm11222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588866}
\elib{http://elibrary.ru/item.asp?id=26604157}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 3
\pages 486--490
\crossref{https://doi.org/10.1134/S0001434616090170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992062654}


Linking options:
  • http://mi.mathnet.ru/eng/mz11222
  • https://doi.org/10.4213/mzm11222
  • http://mi.mathnet.ru/eng/mz/v100/i3/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Math. Notes, 104:4 (2018), 606–611  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:278
    Full text:21
    References:38
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020